RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. матем. физ., анал., геом.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Журн. матем. физ., анал., геом., 2014, том 10, номер 3, страницы 328–349 (Mi jmag598)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Matrix Riemann–Hilbert Problems and Maxwell–Bloch Equations without Spectral Broadening

V. P. Kotlyarov, E. A. Moskovchenko

B. Verkin Institute for Low Temperature Physics and Engineering National Academy of Sciences of Ukraine, 47 Lenin Ave., Kharkiv 61103, Ukraine

Аннотация: The Maxwell–Bloch equations have been intensively studied by many authors. The main results are based on the inverse scattering transform and the Marchenko integral equations. However this method is not acceptable for mixed problems. In the paper, we develop a method allowing to linearize mixed problems. It is based on simultaneous spectral analysis of both Lax equations and the matrix Riemann–Hilbert problems. We consider the case of infinitely narrow spectral line, i.e., without spectrum broadening. The proposed matrix Riemann–Hilbert problem can be used for studying temporal/spatial asymptotics of the solutions of Maxwell–Bloch equations by using a nonlinear method of steepest descent.

Ключевые слова и фразы: nonlinear equations, Riemann–Hilbert problem, the steepest descent method, asymptotics.

DOI: https://doi.org/10.15407/mag10.03.328

Полный текст: PDF файл (221 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37K15, 35Q15, 35B40
Поступила в редакцию: 07.12.2012
Исправленный вариант: 13.03.2014
Язык публикации: английский

Образец цитирования: V. P. Kotlyarov, E. A. Moskovchenko, “Matrix Riemann–Hilbert Problems and Maxwell–Bloch Equations without Spectral Broadening”, Журн. матем. физ., анал., геом., 10:3 (2014), 328–349

Цитирование в формате AMSBIB
\RBibitem{KotMos14}
\by V.~P.~Kotlyarov, E.~A.~Moskovchenko
\paper Matrix Riemann--Hilbert Problems and Maxwell--Bloch Equations without Spectral Broadening
\jour Журн. матем. физ., анал., геом.
\yr 2014
\vol 10
\issue 3
\pages 328--349
\mathnet{http://mi.mathnet.ru/jmag598}
\crossref{https://doi.org/10.15407/mag10.03.328}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3470292}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000346135800005}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmag598
  • http://mi.mathnet.ru/rus/jmag/v10/i3/p328

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. M. S. Filipkovska, V. P. Kotlyarov, E. A. Melamedova (Moskovchenko), “Maxwell–Bloch equations without spectral broadening: gauge equivalence, transformation operators and matrix Riemann–Hilbert problems”, Журн. матем. физ., анал., геом., 13:2 (2017), 119–153  mathnet  crossref
  • Просмотров:
    Эта страница:88
    Полный текст:28
    Литература:16

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019